# SDR CALA2024052201554

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N27958
- Make and model: Boeing 787-9
- Aircraft serial: 36406
- Aircraft time: 40,047 hours, 3,849 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

GEAR DOOR ADVISORY ONE OR MORE GEAR DOORS ARE NOT CLOSED. FIM TASK REF : 31-90-F8-01A-421B-A CMC MSG# 3251001 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CLIMB NARRATIVE: 32 LGA NWS HM OPS ON ARRIVAL FLIGHT CREW WAS DEBRIEFED AND THE FOLLOWING INFO WAS ASCERTAINED. CAPT INFORMED THE FOLLOWING. AFTER 10 MIN ELAPSED GEAR UP SELECTED, IND SHOWED ALL THREE IND FOLLOWED BY MAIN GEAR UP AND CLOSED BUT THE NOSE GEAR IND CHANGED AND BECAME HATCHED FOLLOWED BY EICAS STATUS MSG. CAPT BELIEVES GEAR WAS DOWN, AFTER FUEL JETTISON AND ON DESCENT NOSE GEAR RETRACTED UNCOMMANDED CAPT NOTED ONLY LOWER ALT AND SPEED WAS DIFFERENT. ON ARRIVAL TO AIRCRAFT NIL STATUS MESSAGES DISPLAYED. ALL LANDING GEAR AND LANDING GEAR DOOR INDICATIONS FOUND CORRECT WITH ALL DOORS CLOSED DOWNSTAIRS. CMCF SHOWED MM 32-51001 AS NOT ACTIVE. IAW FIM B787-A-32-30-F1-05A-421A-A CMCF SPECIAL ADD EMP:U407130 FUNCTION: 32 LANDING GEAR ACTUATION SYSTEM, LANDING GEAR ACTUATION ALLOW DOOR NORMAL CLOSE TEST PERFORMED. LANDING GEAR LEVER CYCLED WITH GEAR DOORS OPENING AND CLOSING CORRECTLY BOTH DOWNSTAIRS AND WITH CORRECT COCKPIT INDICATIONS. SPECIAL FUNCTION STOPPED PER FIM B787-A-32-30-F1-05A-421A-A AND HYDRAULIC PRESSURE REMOVED. MM 32-51001 REMAINED NOT ACTIVE WITH NO OTHER STATUS OR MAINTENANCE MESSAGES DISPLAYED DURING TEST. VIA CMCF EXISTING FLIGHT DECK EFFECTS, PRESENT LEG FAULTS AND EXISTING FAULTS CHECKED WITH NIL REPORTS OR FINDINGS.
